Does Fixcom 3 making me dizzy or maybe my high blood pressure is the cause of this?
I have tubercolosis and i am doing my medication by taking Fixcom 3 as my medicine 4 capsules a day, since the first time i drank my medicine i did it simultaneously then as the result, i kept vomiting. The doctor recommended me to take it 2 capsules per morning then 2 capsules per night, then it went great. After 4 months i tried to take my medicine 4 capsules simultaneously again and nothing happened so I continue to kept taking it simultaneously everyday, after a few days, i felt kinda dizzy, hard to focus and having a hard time to read (i even had a hard time constructing this question) i felt it last week and until now im still experiencing dizziness, im suspecting my medicine or maybe because i have a high blood pressure because before my last check up, which is the last week of August, i discovered that my blood pressure is 150/90. So my question is "Does Fixcom 3 making me dizzy or maybe my high blood pressure is the cause of this?"